# SDR FDEA200906031903

- Difficulty date: June 3, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5361384820095
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 12A STIFFENER FLOORBEAM FITTING FOUND CRACKED ON UPPER SURFACE   EMANATING FROM RADIUS.  MARKED END OF CRACK.  RT FRAME 12A FITTING REPLACED ON JOB CARD E 6-5340-7-5002 PT 8.
